Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Meds Side Effects
Oct 1, 2007

Hi, I've been on Kivexa and Reyatez for just over 2 months and my CD4 went from 180 to 560. This treatment is (so far) working quite well. My question is with regards to side effects, Although I am eating better I often feel nauseous and more "gassey", I do use Gravol but I was wondering if there was anything else I can do to reduce this feeling?, I have also noticed that at times my energy levels either are way up or very low. I am a 41 year old male about 5'11 and about 190 lbs. Thanks for this forum.

Response from Dr. Wohl

For gas you could try simethicone. It is a popular anti-gas med in the US and in many over the counter remedies. The nausea may abate with the relief of the gas. If not, a nausea medication such as phenergan can help. People swear by ginger (available in teas). You may notice that certain foods trigger the symptoms and you can try to avoid these.

If all else fails, it may be time for a regimen change. It is unclear which med is doing this but in this case smart money would be on the Reyataz even though in most people it is usually well tolerated.

DW



Previous
Drug resistance
Next
3 blips in a row

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement